No answers have yet been posted. Add your answer to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... supplements, but no noticable problem with food containing Tryptophan. I take quite alot of protein shakes(bodybuilding) and my protein powder ...
1 answer • 31 Aug 2009
... are gone. I tried both Kava Kava and GABA. While years ago I got great relief from Kava Kava, this time around nothing. The GABA reaction was ...
1 answer • 22 Oct 2009
What does the "L" stand for?
1 answer • 27 Nov 2010
... question is: Is Tryptophan an ingredient in certain medications? Or, is Tryptophan it's own individual medication? I am already diagnosed ...
3 answers • 18 Dec 2012
Taking lexapro and protein powder(contains l tryptophan). Is this going to cause serotonin syndrome?
Have been agitated ,confused and memory problems. Its only protein powder, naturally contain amino acids including tryptophan.
3 answers • 29 Aug 2013